# SDR SWAA101647

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 18,354 hours, 10,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D10716
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CAME ON IN HALF THE CABIN AT GATE, SWITCH IN ARMED POSITION.  REPAIRED BROKEN CHARGING WIRE PER WDM.
